# SDR CALA2020111601284

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 41,224 hours, 14,336 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 58215190009
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PER INBOUND PILOTS, UNABLE TO CONTROL FLIGHT DECK (CAB) TRIM, WENT TO 40 DEG AND DOWN TO -2.  AUTO AND MANUAL DID NOT WORK AT UNPOINT WITH TRIM ON, WENT TO COLD ONLY THEN IN OFF SPIKED TO 40 DEG, NO FAULTY LIGHT.  TEMPERATURE CONTROL REPLACED TRIM VALVE FOR THE CONTROL CABIN , PER AMM 21-61-21-400-801. OPERATIONS CHECKED GOOD AND REPLACED ZONE TEMP CONTROLLER AS PRECAUTIONARY, PER AMM 21-51-20.  OPERATIONS CHECKED NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1172974 S/N OFF 0449 TT NR 1153421 S/N OFF 4496 VALVE, CONTROL OFF 58-2151-9-0009 0449 ON 58-2151-9-0009 3750 CONTROLLER, CAB  OFF 58-2161-9-0002 4496 ON 58-2161-9-0002 2854.
